# SDR REXA2015060900584

- Difficulty date: June 9, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 24117 FOUND ELT SWITCH IN FLIGHT DECK BROKE DURING NR 24117 WORK.  ELT ANTENNA R & R.  R & R ELT SWITCH IN FLIGHT DECK IAW AMM 25-62-03.  OPERATIONS CHECKED GOOD.
